A boundary value problem for a degenerate hyperbolic equation
Differencialʹnye uravneniâ, Tome 21 (1985) no. 11, pp. 2003-2005
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1985_21_11_a22,
author = {S. Yu. Nazarov},
title = {A boundary value problem for a degenerate hyperbolic equation},
journal = {Differencialʹnye uravneni\^a},
pages = {2003--2005},
year = {1985},
volume = {21},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1985_21_11_a22/}
}
S. Yu. Nazarov. A boundary value problem for a degenerate hyperbolic equation. Differencialʹnye uravneniâ, Tome 21 (1985) no. 11, pp. 2003-2005. http://geodesic.mathdoc.fr/item/DE_1985_21_11_a22/